| Model Number |
030414 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Failure to Anastomose (1028); Insufficient Information (4580)
| Date of Event |
08/05/2025
Type of Reportable Event
Death
Event or Problem Description
According to the reporter, three days post-operatively, the anastomotic staple line leaked.A leak test performed returned positive.The patient was brought to the intensive care unit (icu).The patient died eight days after the initial surgery.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b5, g3 correction: d4 (unique identifier (udi) #).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, on (b)(6) 2025, three days post-operative of a lower anterior resection (lar) performed on (b)(6) 2025, the anastomotic staple line leaked.A leak test performed returned positive.The patient was reoperated on and brought to the intensive care unit (icu).The patient died on (b)(6) 2025.